# SDR CALA2022053001383

- Difficulty date: May 28, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 70,608 hours, 29,951 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: R534079920101
- Condition: Cracked
- Location: Fr 68 At Str 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR 68 AT STR 22 FLANGE HAS CRACK INDICATION IN RADIUS PER HAE CO LCQ NON ROUTINE 9294407/36407 GENERATED BY V892444 68 STR 22-24 REPAIR PER PART2 ITEM 1&4 OF LATEST REV OF ECRA5341 T TO EXCEED19700FC THEREAFTER.  ACCOMPLISH INITIAL INSP OF RH FR REV OF ECRA 5341-01318 ON/BEFORE 66000 TTL FC.  SEE ALSO LP 8662 -01318 ON/BEFORE 49651 TTL FC. ACCMP REPEAT INSP AT INTERVALS NO 68 DOOR STOP FITTING #1 REST OF AREA PER PART2 ITEM 2 OF LATEST 861 ACCMP''D INTERIM REPAIR PER PART 1 OF ECRA5341-01318 & REO L23773 W/ NO DEVIATIONS. DIP REQ''D TO ACCOMPLISH INITIAL INSP AT RH FR DIP 53-DIP REJ NEED TO HAVE 2 SEPERATE DIPS FOR THE LIMTIS PER ECRA APPROVED CLEAR ITEM AND REGENERATED LP''S 8707450 AND 8707536 TO CARRY MULTIPLE LIMITS FOR ONE DEFECT, AS REQUIRED BY ECRA5341-01318 AND REO L23773
